| Model Number |
11812558 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that when he was placing a tb skin test and had engaged the safety which puts a cover over the top portion.Per customer, he went to put the cap on to discard and noticed that the safety disengaged.He was able replcate it with 2 other needles,the safety disengages with light pressure.There was no harm reported.
Additional Manufacturer Narrative
The complaint device was not to be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.The complaint information was reviewed: no samples/pictures were available for investigation.